Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2007, 7:09 PM EDT for Centre County, Pennsylvania. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 7:09 PM EDT (23:09 UTC)
- Expired
- Jun 8, 2007, 8:15 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Centre County, PA
The radar
The State College radar (KCCX), 9 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:40 PM EDT | HIGH SUST WINDS 60 | State College, PA | GUSTS TO 60 MILES PER HOUR ACCOMPANIED THUNDERSTORM MOVING THROUGH STATE COLLEGE. |
| Jun 8, 7:40 PM EDT | HIGH SUST WINDS 60 | State College, PA | GUSTS TO 60 MILES PER HOUR ACCOMPANIED THUNDERSTORM MOVING THROUGH STATE COLLEGE. ALSO, SEVERAL TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 082309
SVRCTP
PAC027-090015-
/O.NEW.KCTP.SV.W.0065.070608T2309Z-070609T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
709 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
PHILIPSBURG TO 9 MILES SOUTH OF SANDY RIDGE...AND MOVING EAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SANDY RIDGE AND PHILIPSBURG AROUND 715 PM EDT...
PORT MATILDA AROUND 725 PM EDT...
PINE GLEN AND KARTHAUS AROUND 730 PM EDT...
MOSHANNON AND PINE GROVE MILLS AROUND 735 PM EDT...
SNOW SHOE AND STATE COLLEGE AROUND 740 PM EDT...
BOALSBURG AROUND 745 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 138 AND 170.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ALT
ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45...STATE ROAD
350.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4094 7816 4097 7817 4095 7809 4105 7806
4111 7812 4115 7801 4125 7791 4118 7791
4109 7763 4096 7752 4104 7716 4086 7737
4073 7770 4074 7787 4070 7798 4075 7813
4075 7838
$$
FORECASTER: TYBURSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:39 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 8, 3:39 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 339 PM EDT FRI JUN 8 2007 .SYNOPSIS... A COLD FRONT ENTERING OHIO EARLY THIS AFTERNOON...WILL SWEEP ACROSS THE REGION LATER THIS EVENING AND OVERNIGHT. THE FRONT WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON THROUGH THE EVENING...SOME OF WHICH COULD BE SEVERE. HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND BRING FAIR WEATHER THAT WILL LAST INTO THE START OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... BIG CONCERN LATER TODAY AND THIS EVENING WILL BE FOR THE POTENTIAL OF WIDESPREAD SEVERE THUNDER AHEAD OF THE APPROACHING COLD FRONT. SPC HAS UPGRADED OUR RISK TO MODERATE...AND RECENTLY ISSUED A SVR TSRA WATCH /371/ THROUGH 02Z SAT FOR THE NW HALF OF THE CWA. SEVERAL PARAMETERS ARGUE FOR SEVERE...INCLUDING INCREASING DEWPOINTS...PLENTIFUL HEATING AND FORECAST CAPES IN THE 2000+J RANGE. SEVERAL PARAMETERS ALSO WORK TO ARGUE AGAINST WIDESPREAD SEVERE INCLUDING VERY DRY AIR IN THE MID LEVELS...EXTREMELY WARM CAPPING TEMPS AT 700MB...THE DEVELOPMENT OF A LEE SIDE TROF FEATURE OVER EASTERN PA AND MODEL GUIDANCE SUGGESTING COLD FROPA NOT UNTIL WELL AFTER MAX HEATING. HARD TO ARGUE WITH THE FORECAST CAPES BUT EXPERIENCE HAS SHOWN THAT WITH MID LEVELS TEMPS EXCEEDING 8C...STRONG FORCING IS NEEDED TO BREAK THE LID...AND SO FAR AT LEAST MODELS DO NOT SHOW THAT BECOMING LIKELY UNTIL VERY LATE IN THE DAY. ANOTHER THING TO CONSIDER IS OUR STRONG DIURNAL BIAS HERE WHERE STORM INTENSITY AND THE PROBABILITY OF STORMS MANAGING TO EARN SEVERE REPORTS DROPS OFF RAPIDLY AFTER 5-7PM LOCAL. SO FOR NOW...WITH JUST A FEW FLAT CU OUT THE WINDOW AND SATELLITE SHOWING THE NEAREST ENHANCED CU JUST WORKING INTO EASTERN OHIO...I PUSHED THE TIMING OF THUNDER BACK AND DIDNT HIT THE WORDING ON INTENSITY TOO HARD...KEEPING THINGS BASICALLY AS THE PREV SHIFT HAD THEM. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... WE MAY START THE DAY A BIT CLOUDY AS REMNANTS OF THE MOISTURE ASSOC WITH THE FRONT WORKS OUT OF THE AREA...OTHERWISE NICER WEATHER WILL BE BUILDING IN AS HIGH PRESSURE SLIDES EAST OUT OF THE MIDWEST. LOOKS LIKE SEVERAL NICE DAYS AFTER WE GET RID OF THE HEAT/HUMIDITY AND POSSIBLE SHOWERS AND STORMS LATER TODAY AND TONIGHT. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... 500 HPA CUTOFF LOW WELL TO THE SOUTHEAST OF NOVA SCOTIA WILL SLOWLY RETROGRADE SEVERAL HUNDRED KM TO THE WEST THROUGH EARLY NEXT WEEK. THIS WILL HELP TO MAINTAIN/STRENGTHEN A SHARP UPPER LEVEL RIDGE AXIS ACROSS THE MIDWEST...KEEPING US ON THE DRY...EASTERN SIDE OF THE RIDGE WITH COMFORTABLE TEMPERATURES AND RELATIVE HUMIDITY. TEMPERATURES BY DAY WILL BE ABOUT 3-5F ABOVE NORMAL ACROSS THE REGION FOR SUNDAY THROUGH TUESDAY...BEFORE A SLOW COOLING TREND SETS IN FOR LATE NEXT WEEK AS A WELL DEFINED SHORT WAVE /SHOWN BY NUMEROUS MREF MEMBERS/ MOVES SOUTH OUT OF ERN CANADA. FOR MAXS... I LEANED A BIT TOWARD THE HIGHER END OF THE MREF GUIDANCE RANGE CONSIDERING THE HIGH AMOUNT OF SUNSHINE EXPECTED THROUGH THE EARLY AFTERNOON. HIGHS WILL BE IN THE MID/UPPER 70S ACROSS THE MTNS AND LOW/MID 80S SE OF THE ALLEGHENY PLATEAU SUNDAY THROUGH WED...BEFORE DIPPING MAINLY INTO THE 70S FOR HIGHS THURSDAY AND FRIDAY. MIN TEMPS UNDER CLEAR TO PARTLY CLOUDY SKIES AT NIGHT WERE WEIGHTED TWD THE LOWER END OF THE MREF RANGE. THE COOLER AIR ALOFT WILL HELP TO GENERATE AFTERNOON CLOUDS AND SCTD SHRA/TSRA WEDNESDAY THROUGH FRIDAY. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... A COLD FRONT ENTERING OHIO EARLY THIS AFTERNOON WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON THROUGH THE EVENING...SOME OF WHICH COULD BE SEVERE. OTHER THAN SOME HAZE CAUSING A FEW SITES TO FLIRT WITH VISIBILITIES AROUND 5 MILES...WE SHOULD STAY VFR OUTSIDE OF THE APPROACHING CONVECTION. FOR THE EVENING AND OVERNIGHT...THE THUNDERSTORMS WILL CAUSE LOCALIZED PROBLEMS DEPENDING ON WHO GETS HIT. MORE SIGNIFICANT DROP IN CEILING/VIZ IS POSSIBLE LATE AT NIGHT AND NEAR SUNRISE WHEREVER HEAVY RAIN OCCURS WITH THE LOCALIZED STORMS. BY MID SATURDAY MORNING...NO FLYING PROBLEMS ARE ANTICIPATED INTO NEXT WEEK AS HIGH PRESSURE DOMINATES THE PATTERN. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE NEAR TERM...LACORTE SHORT TERM...LACORTE LONG TERM...LAMBERT AVIATION...LACORTE/CONNELLY
Hazardous weather outlook, Jun 8, 5:42 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 542 PM EDT FRI JUN 8 2007 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 092145- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 542 PM EDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. PAZ026>028-035-036-049>053-056>059-063>066-092145- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 542 PM EDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Jun 8, 6:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 613 PM EDT FRI JUN 8 2007 PAZ057-059-063-065-066-082330- CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-YORK- 613 PM EDT FRI JUN 8 2007 ...RAPIDLY DEVELOPING STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CUMBERLAND...NORTHERN YORK...SOUTHEASTERN DAUPHIN...SOUTHWESTERN LEBANON AND WEST CENTRAL LANCASTER COUNTIES THROUGH 730 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND AREA OF STRONG THUNDERSTORMS DEVELOPING NEAR DILLSBURG... FRANKLINTOWN AND SIDDONSBURG...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LEWISBERRY...NEW CUMBERLAND AROUND 630 PM... GOLDSBORO...VALLEY GREEN AROUND 645 PM...ELIZABETHTOWN...RHEEMS AROUND 700 PM...LAWN AND MOUNT GRETNA AROUND 715 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 232 AND 266...I-83 BETWEEN MILE MARKERS 17 AND 48...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283... ROUTE 15...ROUTE 30...ROUTE 322...ROUTE 422. FORECASTER: LAMBERT
Local storm report, Jun 8, 6:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SOMERSET 40.01N 79.08W
06/08/2007 SOMERSET PA LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN IN SOMERSET, CENTRAL CITY,
BERLIN, AND CONEMAUGH TOWNSHIPS.
&&
VGCLocal storm report, Jun 8, 6:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WARREN 41.84N 79.14W
06/08/2007 WARREN PA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN WARREN AND SEVERAL
TOWNSHIPS THROUGHOUT THE COUNTY.
&&
VGCLocal storm report, Jun 8, 6:51 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
651 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 SSE BEDFORD 39.99N 78.49W
06/08/2007 BEDFORD PA TRAINED SPOTTER
SEVERAL TREES AND WIRES DOWN IN BEDFORD BOROUGH. ONE TREE
FELL ON VEHICLE IN EAST PENN STREET.
&&
VGCLocal storm report, Jun 8, 6:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
659 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG EVERETT 40.01N 78.37W
06/08/2007 BEDFORD PA TRAINED SPOTTER
SEVERAL TREES DOWN.
&&
VGCLocal storm report, Jun 8, 7:07 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/08/2007 CLEARFIELD PA LAW ENFORCEMENT
SEVERAL TREES DOWN IN CLEARFIELD BOROUGH, LAWRENCE
TOWNSHIP, AND SEVERAL OTHER TOWNSHIPS IN THE COUNTY.
&&
VGCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 47 min |
| Jun 8, 6:05 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jun 8, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 8, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 57 min |
| Jun 8, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 77 min |
| Jun 8, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 60 min |
| Jun 8, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 82 min |
| Jun 8, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 57 min |
| Jun 8, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster | 46 min |
| Jun 8, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | York | 62 min |
| Jun 8, 7:01 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 44 min |
| Jun 8, 7:12 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 63 min |
| Jun 8, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 58 min |
| Jun 8, 7:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 39 min |
| Jun 8, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Jun 8, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 54 min |
| Jun 8, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 34 min |
| Jun 8, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 28 min |
| Jun 8, 7:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 66 min |
| Jun 8, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.